# SDR SWAA2022021471002

- Difficulty date: May 17, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT DOOR SURROUND LOWER SILL WEB STA 440-492 RBL 28 HAS CORROSION ON UPPER SURFACES / REMOVED AND REPLACED 1 EA WEB SILL @ STA. 440-492 RBL 28 REMOVED CORROSION @ SILL WEB IAW SRM 51-10-02-0G; VERIFIED W/DX MAG. ORIG 'T' 056 LOSS .008 REMAINING .048 FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15-1A-1 FIG 103 SHEET 1 INSTALLED NEW WEB SILL IAW DWG# 143A8330 SHEET 12 REV C
